CSpace
BOUNDS FOR SOLUTIONS OF ADDITIVE EQUATIONS IN AN ALGEBRAIC NUMBER-FIELD .2.
YUAN, W
1987
Source PublicationACTA ARITHMETICA
ISSN0065-1036
Volume48Issue:4Pages:307-323
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987N061500001
PublisherPOLISH ACAD SCIENCES INST MATHEMATICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27452
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YUAN, W. BOUNDS FOR SOLUTIONS OF ADDITIVE EQUATIONS IN AN ALGEBRAIC NUMBER-FIELD .2.[J]. ACTA ARITHMETICA,1987,48(4):307-323.
APA YUAN, W.(1987).BOUNDS FOR SOLUTIONS OF ADDITIVE EQUATIONS IN AN ALGEBRAIC NUMBER-FIELD .2..ACTA ARITHMETICA,48(4),307-323.
MLA YUAN, W."BOUNDS FOR SOLUTIONS OF ADDITIVE EQUATIONS IN AN ALGEBRAIC NUMBER-FIELD .2.".ACTA ARITHMETICA 48.4(1987):307-323.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YUAN, W]'s Articles
Baidu academic
Similar articles in Baidu academic
[YUAN, W]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YUAN, W]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.